# SDR REXA2019011700087

- Difficulty date: January 17, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,911 hours, 25,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 60033041
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG BAY, ATTACH ANGLE CLIP CRACKED AT FS 200.00 RBL7. REPLACED ATTACH ANGLE CLIP IN NLG BAY AT FS 200 AND RBL 7 IAW SRM 51-42-21.
